學術出版;;Publications
Permanent URI for this communityhdl:11536/1
收集所有交通大學研究人員與學生個人或團體所發表之各項學術著作,涵蓋期刊論文、教師專書、學位論文等項。;;Collections of Publications of NCTU Researchers and Students Like Journal Papers and Thesis.
Browse
26 results
Search Results
Item type:Item, Nonsymmetric algebraic Riccati equations and Hamiltonian-like matrices(1998-09-22) ;Juang, J ;Lin, WW ;應用數學系Department of Applied MathematicsWe consider a nonsymmetric algebraic matrix Riccati equation arising from transport theory. The nonnegative solutions of the equation can be explicitly constructed via the inversion formula of a Cauchy matrix. An error analysis and numerical results are given. We also show a comparison theorem of the nonnegative solutions.Item type:Item, On computing stable Lagrangian subspaces of Hamiltonian matrices and symplectic pencils(1997-07-01) ;Lin, WW ;Wang, CS ;應用數學系Department of Applied MathematicsThis paper presents algorithms far computing stable Lagrangian invariant subspaces of a Hamiltonian matrix and a symplectic pencil, respectively, having purely imaginary and unimodular eigenvalues. The problems often arise in solving continuous- or discrete-time H-infinity-optimal control, linear-quadratic control and filtering theory, etc. The main approach of our algorithms is to determine an isotropic Jordan subbasis corresponding to purely imaginary (unimodular) eigenvalues by using the associated Jordan basis of the square of the Hamiltonian matrix (the S + S-1-transformation of. the symplectic pencil). The algorithms preserve structures and are numerically efficient and reliable in that they employ only orthogonal transformations in the continuous case.Item type:Item, A novel nonsymmetric K_-Lanczos algorithm for the generalized nonsymmetric K_-eigenvalue problems(1997-02-01) ;Ferng, WR ;Lin, KY ;Lin, WW ;應用數學系Department of Applied MathematicsIn this article, we present a novel algorithm, named nonsymmetric K---Lanczos algorithm, for computing a few extreme eigenvalues of the generalized eigenvalue problem Mx = lambda Lx, where the matrices M and L have the so-called K-+/--structures. We demonstrate a K---tridiagonalization procedure preserves the K-+/--structures. An error bound for the extreme K---Ritz value obtained from this new algorithm is presented. When compared with the class nonsymmetric Lanczos approach, this method has the same order of computational complexity and can be viewed as a special 2 x 2-block nonsymmetric Lanczos algorithm. Numerical experiments with randomly generated K---matrices show that our algorithm converges faster and more accurate than the nonsymmetric Lanczos algorithm. (C) Elsevier Science Inc., 1997Item type:Item, Nonsymmetric algebraic Riccati equations and Hamiltonian-like matrices(1998-09-22) ;Juang, J ;Lin, WW ;應用數學系Department of Applied MathematicsWe consider a nonsymmetric algebraic matrix Riccati equation arising from transport theory. The nonnegative solutions of the equation can be explicitly constructed via the inversion formula of a Cauchy matrix. An error analysis and numerical results are given. We also show a comparison theorem of the nonnegative solutions.Item type:Item, Numerical algorithms for undamped gyroscopic systems(1999-01-01) ;Ferng, WR ;Lin, WW ;Wang, CS ;應用數學系Department of Applied MathematicsThe solutions of a gyroscopic vibrating system oscillating about an equilibrium position, with no external applied forces and no damping forces, are completely determined by the quadratic eigenvalue problem (-lambda(i)(2)M + lambda(i)G + K)x(i) = 0, for i = 1, ..., 2n, where M, G, and K are real n x n matrices, and M is symmetric positive definite (denoted by M > 0), G is skew symmetric, and either K > 0 or -K > 0. Gyroscopic systemin motion about a stable equilibrium position (with -K > 0) are well understood. Two Lanczos-type algorithms, the pseudo skew symmetric Lanczos algorithm and the J-Lanczos algorithm, are studied for computing some extreme eigenpairs for solving gyroscopic systems in motion about an unstable equilibrium position (with K > 0). Shift and invert strategies, error bounds, implementation issues, and numerical results for both algorithms are presented in details. (C) 1998 Elsevier Science Ltd. All rights reserved.Item type:Item, The shift-inverted J-Lanczos algorithm for the numerical solutions of large sparse algebraic Riccati equations (vol 33, pg 23, 1997)(1999-08-01) ;Ferng, WR ;Lin, WW ;Wang, CS ;應用數學系Department of Applied MathematicsItem type:Item, Optical chaotic AM demodulation by asymptotic synchronization(2000-02-01) ;Juang, C ;Hwang, TM ;Juang, J ;Lin, WW應用數學系Synchronization between two identical chaotic systems (drive and response) with different initial conditions can be achieved provided that the conditional Lyapunov exponents are all negative. Adding an AM signal to the drive system, the two systems become asymptotically synchronized. The AM signal can be recovered by utilizing the property of the asymptotic synchronization. Chaotic AM noise is present as a direct result of the chaotic AM demodulation. Signal-to-chaotic-AM-noise ratio is calculated as a function of the signal amplitude.Item type:Item, A synchronization scheme using self-pulsating laser diodes in optical chaotic communication(2000-03-01) ;Juang, C ;Hwang, TM ;Juang, J ;Lin, WW應用數學系A synchronization scheme using self-pulsating laser diodes in optical chaotic communication is proposed. Optical chaotic light can be obtained by injecting a sinusoidal electronic signal into a self-pulsating laser diode. To synchronize between two identical chaotic systems with different initial conditions, a drive and response system model is constructed according to Pecora and Carroll's theory. Synchronization can be achieved for optical simplex and duplex transmissions provided that the conditional Lyapunov exponents for the drive and response systems are all negative. This approach offers a key step toward realizing optical chaotic modulation and demodulation.Item type:Item, Cellular neural networks: Local patterns for general templates(2000-07-01) ;Hsu, CH ;Juang, J ;Lin, SS ;Lin, WW應用數學系This work investigates the mosaic local patterns for cellular neural networks with general templates. Our results demonstrate that the set of templates can be divided into many finite regions. In each region, the same family of local patterns can be generated. Conversely, our results further demonstrate that some templates can realize a family of local patterns which can be linearly separated by a hyperplane in the configuration space. This study also proposes algorithms for verifying the linear separability for a given family of local patterns and, when it is separable, for obtaining the associated template.Item type:Item, The spatial entropy of two-dimensional subshifts of finite type(2000-12-01) ;Juang, JQ ;Lin, SS ;Shieh, SF ;Lin, WW應用數學系In this paper, two recursive formulas for computing the spatial entropy of two-dimensional subshifts of finite type are given. The exact entropy of a nontrivial example arising in cellular neural networks is obtained by using such formulas. We also establish some general theory concerning the spatial entropy of two-dimensional subshifts of finite type. In particular, we show that if either of the transition matrices is rank-one, then the associated exact entropy can be explicitly obtained. The generalization of our results to higher dimension can be similarly obtained. Furthermore, these formulas can be used numerically for estimating the spatial entropy.